# SDR UALA2011042802085

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 43,003 hours, 17,268 cycles
- Engine: Iae V2527A5
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 60592101
- Part serial: 24
- Condition: Leaking
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED. SUPPLEMENTAL DATA UPDATE FOUND APU DUCT BLEED LEAK RIGHT NEXT TO THE OFFWING SLIDE INFLATION CYLINDER, CAUSING THE COMPARTMENT TO BE EXTREMELY HOT. MESSAGE SAYS EMERGENCY SLIDE PRESS LOW. REPLACED LEFT EMERGENCY ESCAPE SLIDE BOTTLE PER AMM & TESTED PER AMM. TESTED GOOD REF WU V5074H BY 31105.
